Helpline
Speak to a member of our Information Support Team
(Call-back service – 24h answer machine)

020 8973 0011

or email nurse@beatingbowelcancer.org

PLEASE NOTE THAT THE FORUM WILL CHANGE TO THE NEW CHARITY NAME, LOGO AND COLOURS FROM FIRST AUGUST 2018

Beating Bowel Cancer Community

Bowel cancer treatment and side effects

Daisy1

Mop up chemo & hiccups

Good morning,

Hubby had his first cycle of mop up chemo (Oxaliplatin & Cape tabs) on Thursday and seems to be having hiccups quite regular. I’ve tried to do a search on here but my page keeps crashing so thought I’d ask if anyone else experienced this please?
He’s also taking dexamethasone 2mg and ondansetron 4mg as directed on the pack.

I feel so bleedin’ naive, I didn’t anticipate other pills besides the chemotherapy but I just wanted to check if this is normal. Thanks in advance :x:

Deemar

Hi @Daisy1 Just to reassure you that hiccups can occur - usually caused by the dexamethasone I believe. If needed I think you can discuss alternatives with your chemo team. Best wishes

Daisy1

Hi @Deemar and thanks so much for the reassurance :)
Luckily at the moment, he seems to be handling it ok but I dare say it may get worse as time goes on.
I’ll make sure he knows that he can discuss it with his team. Thanks again